MathSciNet Relay Station
MathSciNet bibliographic data
MR551483 (58 #27667) 06A10 (05B99)
Metropolis, N.; Rota, Gian-Carlo; Strehl, Volker; White, Neil Partitions into chains of a class of partially ordered sets. Proc. Amer. Math. Soc. 71 (1978), no. 2, 193–196.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement